If you need an accessible version of this item please contact JSTOR User Support

Comments on "Maximal Entropy of Markov Chains with Common Steady-State Probabilities

David Jarrett
The Journal of the Operational Research Society
Vol. 32, No. 11 (Nov., 1981), pp. 1045-1046
DOI: 10.2307/2581859
Stable URL: http://www.jstor.org/stable/2581859
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1045
    1045
  • Thumbnail: Page 
1046
    1046